RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 64–80 (Mi timm1354)  

This article is cited in 1 scientific paper (total in 1 paper)

The $L_p$-boundedness of some classes of pseudo-differential operators on the $m$-dimensional torus

D. B. Bazarkhanov

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan

Abstract: We prove that certain classes of pseudo-differential operators with symbols that are nonsmooth in the spatial variable are $L_p$-bounded on the $m$-dimensional torus for $1 \leq p \leq \infty$.

Keywords: pseudo-differential operator, symbol, bounded operator, $m$-dimensional torus.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 5130/ГФ4


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-64-80

Full text: PDF file (290 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 58J40, 35S05, 42B05
Received: 07.11.2016

Citation: D. B. Bazarkhanov, “The $L_p$-boundedness of some classes of pseudo-differential operators on the $m$-dimensional torus”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 64–80

Citation in format AMSBIB
\Bibitem{Baz16}
\by D.~B.~Bazarkhanov
\paper The $L_p$-boundedness of some classes of pseudo-differential operators on the $m$-dimensional torus
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 64--80
\mathnet{http://mi.mathnet.ru/timm1354}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-64-80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590922}
\elib{http://elibrary.ru/item.asp?id=27350120}


Linking options:
  • http://mi.mathnet.ru/eng/timm1354
  • http://mi.mathnet.ru/eng/timm/v22/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Bazarkhanov, “($L_p$$L_q$)-Boundedness of Pseudodifferential Operators on the $n$-Dimensional Torus”, Math. Notes, 102:6 (2017), 873–877  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:133
    Full text:26
    References:23
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020